# SDR UIEA2019122306130

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,808 hours, 24,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pseu
- Part number: 849704
- Part serial: 673
- Condition: Failed
- Location: Fwd E/E Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE EICAS MESSAGE.  REMOVED AND REPLACED PSEU IAW AMM 32-09-04. OPS CHECKED GOOD.  PERFORMED AUTO SPEED BRAKE SYS TEST AND OPS TEST IAW AMM 27-62-00. OPS CHECKED GOOD.PERFORMED OPS TEST IAW AMM 21-23-08, OPS TESTED GOOD.
